# SDR USAA2015012700004

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6957
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DOOR 1 LT & RT EMER EXITS LIGHTS FLASHING WITH ASSOCIATED FAULT WARNINGS ON ECAM, AFTER ENG START.  REPLACED EMER POWER SUPPLY UNIT 10WL IN FWD GALLEY.  OPERATIONS NOW GOOD IAW AMM 33-51-00.  OK FOR SERVICE.
